# SDR SWAA2014022825675

- Difficulty date: February 19, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 35,779 hours, 20,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A880
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT NR 3 RT WINDOW POST EF SKIN CRACKED.  REPAIRED POST IAW SWA ACO.
